# SDR 95ZZZX4055

- Difficulty date: May 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830CA
- Make and model: Beech 1900D
- Aircraft serial: UE19
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt Tray
- Part number: 4523050
- Condition: Cracked
- Location: Aft Fuselage
- Part time: 756 hours
- Component: Artex, 1004
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DETAILED PHASE NR 6 INSPECTION, ELT MOUNTING TRAY WAS DISCOVERED AS BEING CRACKED.  UNIT WAS REPLACED WITH A NEW ELT ASSEMBLE.
